Table of Contents
Journal of Industrial Mathematics
Volume 2013 (2013), Article ID 421231, 9 pages
http://dx.doi.org/10.1155/2013/421231
Research Article

Asymptotic Dichotomy in a Class of Odd-Order Nonlinear Differential Equations with Impulses

Department of Mathematics, Jiaying University, Meizhou, Guangdong 514015, China

Received 26 September 2013; Accepted 2 December 2013

Academic Editor: Ting Chen

Copyright © 2013 Kunwen Wen and Lijun Pan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the oscillatory and asymptotic behavior of a class of odd-order nonlinear differential equations with impulses. We obtain criteria that ensure every solution is either oscillatory or (nonoscillatory and) zero convergent. We provide several examples to show that impulses play an important role in the asymptotic behaviors of these equations.